Robert E Zink

Publications listed in MathSciNet

[1] Martin G. Grigorian and Robert E. Zink. Greedy approximation with respect to certain subsystems of the Walsh orthonormal system. Proc. Amer. Math. Soc., 134(12):3495-3505 (electronic), 2006.
[2] Martin G. Grigorian and Robert E. Zink. On the multiplicative completion of centered systems. J. Math. Anal. Appl., 285(2):666-678, 2003.
[3] M. G. Grigorian and Robert E. Zink. Subsystems of the Walsh orthogonal system whose multiplicative completions are quasibases for Lp[0,1], 1<=p<+. Proc. Amer. Math. Soc., 131(4):1137-1149 (electronic), 2003.
[4] Robert E. Zink. On the Gram-Schmidt orthonormalizations of subsystems of Schauder systems. Colloq. Math., 92(1):97-110, 2002.
[5] K. S. Kazarian and Robert E. Zink. Subsystems of the Schauder system that are quasibases for L p[0,1], 1<=p<+. Proc. Amer. Math. Soc., 126(10):2883-2893, 1998.
[6] K. S. Kazarian and Robert E. Zink. Some ramifications of a theorem of Boas and Pollard concerning the completion of a set of functions in L2. Trans. Amer. Math. Soc., 349(11):4367-4383, 1997.
[7] K. S. Kazarian, Fernando Soria, and Robert E. Zink. On rearranges orthogonal systems as quasibases in weighted Lp spaces. In Interaction between functional analysis, harmonic analysis, and probability (Columbia, MO, 1994), volume 175 of Lecture Notes in Pure and Appl. Math., pages 239-247. Dekker, New York, 1996.
[8] Richard B. Darst and Robert E. Zink. A note on the definition of an Orlicz space. Real Anal. Exchange, 21(1):356-362, 1995/96.
[9] Robert E. Zink. Schauder bases, Schauder functions, and the Gram-Schmidt process. Real Anal. Exchange, 19(1):301-308, 1993/94.
[10] Robert E. Zink. Subsystems of the Schauder system whose orthonormalizations are Schauder bases for Lp[0,1]. Colloq. Math., 57(1):93-101, 1989.
[11] Robert E. Zink. The Franklin system as Schauder basis for Lpμ[0,1]. Proc. Amer. Math. Soc., 103(1):225-233, 1988.
[12] Robert E. Zink. An orthonormal basis for C[0,1] that is not an unconditional basis for Lp[0,1],1<p= 2. Proc. Amer. Math. Soc., 97(1):33-37, 1986.
[13] Robert E. Zink. Schauder bases for Lp[0,1] derived from subsystems of the Schauder system. In Classical real analysis (Madison, Wis., 1982), volume 42 of Contemp. Math., pages 213-216. Amer. Math. Soc., Providence, RI, 1985.
[14] C. Goffman, F. C. Liu, and R. E. Zink. Representation of measurable functions by multiple series. Proc. London Math. Soc. (3), 45(1):131-132, 1982.
[15] Casper Goffman and Robert E. Zink. On the representation of measurable functions by multiple series associated with a certain class of Schauder bases. Proc. London Math. Soc. (3), 35(3):527-540, 1977.
[16] J. E. Shirey and R. E. Zink. On unconditional bases in certain Banach function spaces. Studia Math., 36:169-175, 1970.
[17] Robert E. Zink. On a theorem of Goffman concerning Schauder series. Proc. Amer. Math. Soc., 21:523-529, 1969.
[18] Robert E. Zink. A continuous basis for Orlicz spaces. Proc. Amer. Math. Soc., 21:520-522, 1969.
[19] R. B. Darst and R. E. Zink. A perfect measurable space that is not a Lusin space. Ann. Math. Statist., 38:1918, 1967.
[20] Robert E. Zink. A classification of measure spaces. Colloq. Math., 15:275-285, 1966.
[21] J. J. Price and Robert E. Zink. On sets of completeness for families of Haar functions. Trans. Amer. Math. Soc., 119:262-269, 1965.
[22] Richard B. Darst and Robert E. Zink. On a note of Marcus concerning a problem posed by Frink. Proc. Amer. Math. Soc., 16:926-928, 1965.
[23] J. J. Price and Robert E. Zink. On sets of functions that can be multiplicatively completed. Ann. of Math. (2), 82:139-145, 1965.
[24] Robert E. Zink. On semicontinuous fuctions and Baire functions. Trans. Amer. Math. Soc., 117:1-9, 1965.
[25] Robert E. Zink. On the structure of measure spaces. Acta Math., 107:53-71, 1962.
[26] C. Goffman and R. E. Zink. Concerning the measurable boundaries of a real Function. Fund. Math., 48:105-111, 1959/1960.
[27] Robert E. Zink. On regular measures and Baire functions. Monatsh. Math., 63:19-23, 1959.
[28] Robert E. Zink. A note concerning regular measures. Duke Math. J., 24:127-135, 1957.
[29] Robert E. Zink. Direct unions of measure spaces. Duke Math. J., 22:57-74, 1955.